# SDR DALA2021080604497

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 65,064 hours, 24,158 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1899670) DURING INSPECTION FOUND RIGHT MAIN GEAR FORWARD TRUNNION TOP INBOARD MOUNT LUG HAS CORROSION UNDER BUSHING. CORROSION REPAIRED PER B737 SRM 57-20-90.
